| Model Number |
5592-53 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Over-Sensing (1438)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced shortness of breath.Upon device assessment it was noted that the right ventricular (rv) and right atrial (ra) leads both exhibited over sensing.The rv lead exhibited over sensing of short v-v intervals.An atrial lead position check failure was also reported.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg, implant date: (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced shortness of breath.Upon device assessment it was noted that the right ventricular (rv) and right atrial (ra) leads both exhibited over sensing.The rv lead exhibited over sensing of short v-v intervals.An atrial lead position check failure was also reported.The rv and ra leads both remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.